Doctor insights on:
Does My Boyfriend Have Low Testosterone Wants Sex Less Than Me
Check T level: Dr. Patel is absolutely correct. Evaluate your relationship & his health as well as substance use habits before jumping to testosterone. However, in the process of getting evaluated by his physician, it's very simple & inexpensive to add testosterone level to his blood work. Just try to check early in the morning, say btwn 6 & 9am as that is when levels peak daily. You'll want at least two results. ...Read moreSee 1 more doctor answer
My boyfriend says he has low testosterone and a low sex drive. How can that be fixed? What can help?
RelationshipConflict: I understand your unhappiness. Have Heart to Heart talk with your boyfriend about lack of Emotional, Physical, and Sexual Intimacy in the relationship; problems; feelings of sadness, disappointment, hurt, resentment, and anger; what both of you can do to improve. See a Therapist for Relationship Therapy. Ask your boyfriend to see physician for Diagnosis and Blood test for Testosterone level. ...Read more
What's the problem?: If he's having erectile dysfunction, it's up to his physician to find the cause. Prolactinoma and hemochromatosis are two causes that a screen using serum testosterone will miss. Some men may be deeply in love with their partner but less able to perform with her than they are with images / ideas. Couples therapy and practice techniques in the bedroom may help. Ask you dr. ...Read more
Maybe: Sorry for being vague, but there isn't enough information to really answer this question. Low testosterone in men causes decreased libido, but if the problem is a poor erection, there could be problems in the blood vessels. If this is coming from a woman, there are many reasons for decreased libido, including vaginal atrophy from menopause, emotional distance from the partner, or depression. ...Read moreSee 1 more doctor answer
Do testosterone replacement meds only help with sex drive or are there other medically necessary reasons to correct low testosterone in aging men?
Low testosterone: Low testosterone in aging men can cause many side effects including decreased libido, muscle mass, strength, bone density, mood and fatigue. Replacement, however, has very worrisome side effects with increased risk for heart attack, stroke, and cancer. It would be important to weigh these risks along with any potential benefits with your physician before deciding how best to proceed. ...Read moreSee 2 more doctor answers
I'm 28 and have a low sex drive. I find my wife attractive but often I don't feel like having sex. Could I have low testosterone? What's wrong?
I've noticed a loss in pleasure during receptive anal sex which may be attributable to low testosterone. How can I increase and monitor these levels?
Testosterone : Your doc should be able to check these levels, typically in the mornings.Make sure the total and free testosterone levels are checked.Treating testosterone deficiency requires the expertise of a physician who has had training on this , so see if your doc can do it or refer you to someone who is knowledgable in this area. ...Read moreSee 1 more doctor answer
Bloodwk shows low testosterone? Im always extremely fatigued, low sex drive. Always want to stay home. 24 yrs old 3 kids. What can I take?
Yes, however...: Fatigue and low sex drive are 2 of the most common symptoms of low testosterone, but that is relatively rare (though possible) at age 33 and there are many other potential causes of these symptoms (low thyroid, low adrenal function, depression, heavy metal toxicity etc.). You can easily have this tested to see if it is an issue. ...Read more
- Talk to a doctor live online for free
- My boyfriend wants me to get an abortion
- My boyfriend wants me to lose weight
- Why does my boyfriend get soft while we have sex?
- Ask a doctor a question free online
- My girlfrind wants to have sex for an hour is that posible
- Is my boyfriend at risk for catching hpv after oral sex with me if i have it?
- Why does my boyfriend love me?
- Does tea have less caffeine than coffee?
- Talk to a pharmacologist online for free